# SDR ASAA2016042516535

- Difficulty date: April 25, 2016
- Submitted: April 27, 2016
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 30,366 hours, 9,269 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Illuminated
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ELECTRIC LIGHT ILLUMINATED ON FORWARD OVERHEAD PANEL.  ACFT GROUNDED.  CLEARED FAULT IAW FIM TASK 24-31, TASK 801, BITE PROCEDURE.  FAULT DID NOT REAPPEAR.
